# SDR CKSA98021

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO WEATHER IN MIAMI AIRPORT SUCH AS HIGH WINDS, TORNADO'S AND FLYING DEBRIS, DAMAGE LOWER FUSELAGE FS 120.0 STRINGER 35R AND 34R.  CUT OUT DAMAGED SECTION OF SKIN AND FABRICATED REPAIR DOUBLER, FILLER PLATE AND FINGER DOUBLERS IAW SRM 53-2-1.  CUT OUT DAMAGED SECTION OF LONGERON AND PREPARE A NEW SECTION OF LONGERON AND SPLICES IAW SRM 53-2-2 OK TO TREAT AND PRIME REWORK AREA, REPAIR DOUBLER, FILLER PLATE, FINGER DOUBLERS, LONGERON AND SPLICES: TREATED AND PRIMED IAW SRM 51-1-8.  NON-ROUTINE ITEM WORK CARD NUMBER 0011.
